The fixed point theorems of contraction mappings in n−normed spaces was studied. [ M. Kir and H. Kiziltunc, On Fixed Point Theorems For Contraction Mappings in n-Normed Spaces, (AMISL) ]. By the same motivation, we will derive some fixed point theorems for nonself contraction mappings in n-Banach spaces which we stated in the present paper.
KIR, Mehmet and Kiziltunc, Hukmi
"Fixed Point Theorems for Nonself Contraction Mappings in N-Normed Spaces,"
Information Sciences Letters: Vol. 3
, Article 4.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol3/iss3/4